Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 26, 2015, 4:22 PM MDT for Bowman County, Slope County, North Dakota. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2015, 4:22 PM MDT (22:22 UTC)
- Expired
- Jul 26, 2015, 5:15 PM MDT
- In force
- 53 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bowman County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 219 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:12 PM MDT | TSTM WND GST 60 | 4 S Bowman, ND | STRONG WINDS LASTED 5 MINUTES. BEGAN AT 612PM CDT. |
| Jul 26, 5:12 PM MDT | HAIL 1 | 4 S Bowman, ND | 60 MPH WINDS ACCOMPANIED THE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 2:42 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 2000 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS53 KBIS 262222
SVRBIS
NDC011-087-262315-
/O.NEW.KBIS.SV.W.0151.150726T2222Z-150726T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
422 PM MDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 515 PM MDT
* AT 422 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOWMAN...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BOWMAN AROUND 430 PM MDT.
SCRANTON AROUND 500 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BUFFALO
SPRINGS...GASCOYNE...BOWMAN HALEY DAM AND GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4595 10378 4616 10376 4639 10346 4640 10299
4595 10300
TIME...MOT...LOC 2222Z 252DEG 16KT 4621 10344
HAIL...1.00IN
WIND...60MPH
$$
JONES2 follow-up statements
263
WWUS53 KBIS 262239
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
439 PM MDT SUN JUL 26 2015
NDC011-087-262315-
/O.CON.KBIS.SV.W.0151.000000T0000Z-150726T2315Z/
SLOPE ND-BOWMAN ND-
439 PM MDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN SLOPE AND BOWMAN COUNTIES...
AT 439 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOWMAN...
MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BOWMAN AROUND 450 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BUFFALO
SPRINGS...GASCOYNE...BOWMAN HALEY DAM AND GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4595 10369 4615 10369 4639 10343 4640 10299
4595 10300
TIME...MOT...LOC 2239Z 253DEG 10KT 4620 10344
HAIL...1.00IN
WIND...60MPH
$$
JONES154
WWUS53 KBIS 262253
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
453 PM MDT SUN JUL 26 2015
NDC011-087-262315-
/O.CON.KBIS.SV.W.0151.000000T0000Z-150726T2315Z/
SLOPE ND-BOWMAN ND-
453 PM MDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN SLOPE AND EASTERN BOWMAN COUNTIES...
AT 453 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWMAN...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BOWMAN AROUND 505 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BUFFALO
SPRINGS...GASCOYNE AND GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4598 10353 4611 10359 4628 10353 4639 10343
4640 10299 4602 10300
TIME...MOT...LOC 2253Z 244DEG 21KT 4615 10347
HAIL...1.00IN
WIND...60MPH
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:57 PM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 26, 1:57 PM MDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 257 PM CDT SUN JUL 26 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 209 PM CDT SUN JUL 26 2015 BLENDED THE CURRENT POPS WITH THE HRRR ENSEMBLE FOR THE REMAINDER OF THE AFTERNOON AND EVENING. AS OF 2 PM CDT THUNDERSTORMS HAVE INITIATED ALONG THE FRONTAL BOUNDARY IN NORTHWEST NORTH DAKOTA. BUFKIT 12Z SOUNDINGS SHOW A CAP IN PLACE SUNDAY AFTERNOON BIS-JMS SO USED THIS AS THE EASTWARD EXTENT FOR THE CONVECTION THIS AFTERNOON AND EVENING. 20Z WATER VAPOR IMAGE SHOWS WEAK TROUGH MOVING THROUGH NORTHEAST MONTANA WITH THE MAIN UPPER LOW COMING ON SHORE ACROSS WASH/OR. AS THE FLOW ALOFT BECOMES PARALLEL WITH THE COLD FRONT IT WILL ONLY MAKE IT THROUGH WEST CENTRAL NORTH DAKOTA SUNDAY EVENING...THEN LIKELY RETREAT TO THE NORTHWEST AS INCREASING LOW LEVEL SOUTHEAST FLOW BECOMES MORE PREDOMINANT LATE TONIGHT IN RESPONSE TO THE UPPER LOW MOVING TO MONTANA BY MONDAY MORNING. AS THIS HAPPENS THE FOCUS FOR THUNDERSTORMS TONIGHT WILL DIMINISH CENTRAL AND RETURN TO THE NORTHWEST. ON MONDAY MID LEVEL COOLING AND INCREASING MID LEVEL ADIABATIC LAPSE RATES WILL CREATE IMPRESSIVE CAPE VALUES IN EXCESS OF 4000. WITH COLD FRONTAL BOUNDARY SET TO HELP BREAK THE CAP SEVERE THUNDERSTORMS ARE ANTICIPATED ACROSS THE NORTHWEST MONDAY MORNING AND ALONG AND WEST OF HIGHWAY 83 BY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 209 PM CDT SUN JUL 26 2015 THE MAIN FOCUS FOR THE LONG TERM IS THE POTENTIAL FOR A SEVERE WEATHER OUTBREAK TOMORROW EVENING. AN UPPER LEVEL TROUGH WILL DIG INTO THE NORTHERN ROCKIES TOMORROW. THIS WILL PROVIDE AMPLE UPPER LEVEL ASCENT ACROSS THE NORTHERN PLAINS AHEAD OF THE TROUGH. ADDITIONALLY...A DEEP SURFACE LOW AND COLD FRONT WILL DEVELOP ACROSS EASTERN MONTANA...WITH A WARM FRONT DRAPED ACROSS THE INTERNATIONAL BOARDER. AFTERNOON HEATING ACROSS A VERY WARM AND MOIST WARM SECTOR WILL LIKELY YIELD CAPE VALUES GREATER THAN 3000 J/KG. AFTERNOON CAPING DUE TO AN ELEVATED WARM LAYER WILL LIKELY INHIBIT CONVECTION FROM FORMING ACROSS ALL BUT FAR WESTERN NORTH DAKOTA UNTIL THE EARLY EVENING HOURS...WHEN MID LEVEL COOLING AND STRONGER FORCING ARRIVES VIA THE UPPER LEVEL WAVE. INITIALLY...ISOLATED SUPERCELLS ARE POSSIBLE...WITH VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. ONCE THE COLD FRONT AND UPPER LEVEL WAVE BEGINS PUSHING EASTWARD ACROSS THE STATE...A TRANSITION TO DAMAGING LINE SEGMENTS (WITH VERY STRONG WINDS AND SOME HAIL) APPEARS LIKELY. DURING THE DAY TUESDAY...A SECONDARY PRESSURE SURGE WILL PRODUCE VERY STRONG WINDS ACROSS THE REGION. WITH PRESSURE RISES BETWEEN 15 AND 20 MB/6HOUR...AND A STRONG DOWNSLOPE COMPONENT...WIND GUSTS AROUND 50 MPH ARE POSSIBLE. TEMPERATURES TUESDAY WILL BE CONSIDERABLY COOLER WITH READINGS ON AVERAGE 20 TO 30 DEGREES COOLER THAN MONDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 209 PM CDT SUN JUL 26 2015 FOR THE 18Z TAF PERIOD...A COLD FRONT WILL MOVE SLOWLY INTO WEST CENTRAL NORTH DAKOTA THIS AFTERNOON BUT REMAIN WEST OF A MINOT TO DICKINSON LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF THE FRONT BUT TOO UNCERTAIN AT THIS TOME TO INCLUDE TSRA IN TAFS. WILL KEEP VCNTY FROM KDIK-KISN-KMOT. THEN A STRONG UPPER LOW WILL BRING INCREASING CHANCES FOR THUNDERSTORMS LATE IN THE TAF PERIOD NORTHWEST. THIS WILL IMPACT KISN AFTER 12Z. VFR CONDITIONS EXPECTED ALTHOUGH LOW VFR CEILINGS POSSIBLE AT KISN AFTER 12Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA LONG TERM...AJ AVIATION...WAA
Hazardous weather outlook, Jul 26, 3:41 PM MDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 441 PM CDT SUN JUL 26 2015 NDZ002>005-010>013-017>021-032>034-040>042-272145- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT- 441 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM CDT. WWW.WEATHER.GOV/BIS FOR DETAILS. SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING. THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE NORTHWEST AND FAR NORTH CENTRAL LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. NDZ022-023-025-035>037-046>048-050-051-272145- SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 441 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY EVENING AND MONDAY NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. NDZ001-009-031-043>045-272145- DIVIDE-WILLIAMS-GOLDEN VALLEY-BOWMAN-ADAMS-SIOUX- 441 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING. THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE NORTHWEST AND FAR NORTH CENTRAL LATE TONIGHT. SOME STORMS MAY BE STRONG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA.
In the hours before
Local storm report, Jul 26, 3:24 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
424 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL POWERS LAKE 48.56N 102.65W
07/26/2015 M1.00 INCH BURKE ND TRAINED SPOTTER
LASTED 3 MINUTES.
&&
ZHLocal storm report, Jul 26, 3:40 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
440 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL POWERS LAKE 48.56N 102.65W
07/26/2015 M1.00 INCH BURKE ND PUBLIC
&&
JVININGLocal storm report, Jul 26, 3:47 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
447 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 11 ESE AMIDON 46.43N 103.11W
07/26/2015 E1.00 INCH SLOPE ND PUBLIC
WINDS TO 45 MPH ACCOMPANIED THE LARGE HAIL.
&&
NHJLocal storm report, Jul 26, 3:59 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL LITTLE MISSOURI STATE P 47.55N 102.75W
07/26/2015 E1.00 INCH DUNN ND PARK/FOREST SRVC
WIND GUSTS TO 50 MPH WERE ALSO REPORTED... ALONG WITH
1.25 INCHES OF RAINFALL.
&&
NHJLocal storm report, Jul 26, 4:03 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
503 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 E BELFIELD 46.89N 103.18W
07/26/2015 M1.00 INCH STARK ND LAW ENFORCEMENT
HAIL BLANKETING THE GROUND. STORM HAS NOW MOVED EAST.
&&
JVININGLocal storm report, Jul 26, 4:16 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL FLAXTON 48.90N 102.39W
07/26/2015 M2.00 INCH BURKE ND PUBLIC
RELAYED BY SOCIAL MEDIA
&&
JVININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:30 PM MDT | Special Weather Statement | BIS | McLean | 30 min |
| Jul 25, 6:46 PM MDT | Special Weather Statement | BIS | Oliver | 29 min |
| Jul 25, 6:55 PM MDT | Special Weather Statement | BIS | McLean | 35 min |
| Jul 25, 7:00 PM MDT | Severe Thunderstorm Warning | BIS | McLean | 60 min |
| Jul 25, 7:30 PM MDT | Special Weather Statement | BIS | McHenry | 45 min |
| Jul 25, 8:37 PM MDT | Special Weather Statement | BIS | Oliver | 38 min |
| Jul 26, 2:08 PM MDT | Special Weather Statement | BIS | McKenzie, Mountrail | 37 min |
| Jul 26, 2:10 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 49 min |
| Jul 26, 2:15 PM MDT | Special Weather Statement | BIS | Slope | 45 min |
| Jul 26, 2:27 PM MDT | Tornado Warning | BIS | Mountrail, Williams | 33 min |
| Jul 26, 2:44 PM MDT | Severe Thunderstorm Warning | BIS | Slope | 61 min |
| Jul 26, 2:58 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Williams | 62 min |
| Jul 26, 3:07 PM MDT | Special Weather Statement | BIS | Billings, Dunn, McKenzie, Stark | 38 min |
| Jul 26, 3:37 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 34 min |
| Jul 26, 3:45 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Renville | 26 min |
| Jul 26, 4:10 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 65 min |
| Jul 26, 4:23 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Stark | 67 min |
| Jul 26, 4:33 PM MDT | Special Weather Statement | BIS | McLean | 42 min |
| Jul 26, 4:40 PM MDT | Special Weather Statement | BIS | Rolette | 50 min |
| Jul 26, 4:45 PM MDT | Special Weather Statement | BIS | Renville | 30 min |
| Jul 26, 5:09 PM MDT | Special Weather Statement | BIS | Bottineau | 36 min |
| Jul 26, 5:16 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 59 min |
| Jul 26, 5:17 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 28 min |
| Jul 26, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 64 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.